PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Banach envelopes of Hardy–Orlicz spaces on an annulus

Volume 117 / 2016

Michał Rzeczkowski Annales Polonici Mathematici 117 (2016), 127-139 MSC: Primary 46E15. DOI: 10.4064/ap3828-2-2016 Published online: 20 June 2016


We describe the Banach envelopes of Hardy–Orlicz spaces of analytic functions on an annulus in the complex plane generated by Orlicz functions well-estimated by power-type functions.


  • Michał RzeczkowskiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    61-614 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image